# SDR Y2PA2020090220015

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 57,348 hours, 56,315 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Condition: Corroded
- Location: Bs 579
- Part time: 57,348 hours, 56,315 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  DURING C-CHECK AT KDHN, CORROSION WAS FOUND ON THE FORWARD CARGO LOWER FUSELAGE BEAM AT STATION 579R – 579L ON THE FORWARD AND AFT ENDS.  CORRECTIVE ACTION:  COMMERCIAL JET CUT OUT THE DAMAGED SECTION OF THE FLOOR BEAM AT STATION 579 RBL 38.0 TO RBL 41.2, FABRICATED, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED -1 REPAIR ANGLE, -2 REPAIR ANGLE, -3 FILLER AND -4 FILLER IAW ED20161 REV A AND DC9 SRM 51-10-4, 51-10-3 AND 51-60-0. FAA APPROVED PER 8110-3 ROBERT MANASHI DERT-710167-SW STRUCTURES DATED 5/22/2020.
